# SDR ASAA2018031023799

- Difficulty date: March 10, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 42,432 hours, 12,919 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO FAIL CAUTION LIGHT ILLUMINATED ON PRESSURIZATION CONTROL PANEL.  ACFT GROUNDED. CYCLED CABIN PRESSURE CONTROL SWITCH FROM AUTO TO MANUAL AND BACK.  OPS CHECKED GOOD. LIGHT WENT OUT,  GROUND VERIFICATION SUCESSFUL.
